# SDR USAASB02175

- Difficulty date: September 18, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

TPA - FLT 1883 - FLIGHT DEPARTED CLT, EN ROUTE TO SRQ, WITH MEL 49-1 APPLIED TO APU FOR NOT STARTING.  DURING DESCENT INTO SRQ, AT 8,000 FEET, THE NR 2 ENGINE GENERATOR TRIPPED AND THE CSD LOW OIL PRESSURE LIGHT ILLUMINATED.  CREW DISCONNECTED THE NR 2 CSD AND DIVERTED TO TPA WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 2 ENGINE CSD HAD FAILED.  REMOVED AND REPLACED NR 2 ENGINE CSD PER MM 24-11-11.  ALSO, FLUSHED LINES AND REPLACED CSD AIR/OIL COOLER AND CSD LINE FILTER.  REPLACED NR 2 ENGINE GENERATOR AS PRECAUTIONARY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
